What could cause pregnancy symptoms and feeling of a swollen uterus?
hi I'm at 18 month old that I've been getting the depo shot religiously every 3 months since I never had a problem with it for the past 3 months I've been having a lot of pregnancy symptoms my stomach has been growing when we have intercourse it feels like my uterus is swollen like it was when I was pregnant I don't feel confident which is in my stomach mainly on the right side around my ribs area is it possible that I could be pregnant for do you think it could be something else
Hello and welcome to HCM, The regular use of contraceptive (depo shot in your case) rules out the possibility of pregnancy. However, no contraceptive is 100 % effective. If you want to rule out pregnancy, you need to take pregnancy test. Distention of stomach is not specific for pregnancy. Moreover the belly bump is seen during the second trimester. There are many other symptoms of pregnancy like morning sickness which are seen early in the pregnancy. Depo shot is progesterone preparation. Progesterone cause water retention and feeling of fullness especially in the breasts and abdomen. The abdominal distention could be due to effect of the progesterone.
Thanks and take care Dr Shailja P Wahal
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]